MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK ® SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 06337538001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The mother reported that the blood glucose device gave a lower than expected reading during a hyperglycemic event.The user received a blood glucose result of 117 mg/dl a little before 12:00pm on his accu-chek nano system.The user stated that he did not have an appetite and was not feeling good at this time.At approximately 12:35pm the user's parent's noticed that the customer did not "look good around the eyes" and they transported the customer to the hospital at around 1:00pm.Upon arrival at the hospital the user received a blood glucose result over 1000 mg/dl.The hospital treated the customer with insulin and other fluids via iv.The customer was also given antibiotics as he had developed thrush during his hospitalization.The customer was hospitalized for one week.

Brand Name
ACCU-CHEK ® SMARTVIEW TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIABETES CARE, INC.
9115 hague road
na
indianapolis IN 46250 1025
Manufacturer Contact
brian frazier
9115 hague road
na
indianapolis, IN 46250-0457
MDR Report Key20039358
Report Number3011393376-2024-01731
Device Sequence Number6574057
Product Code NBW
UDI-Device Identifier00365702492103
UDI-Public00365702492103
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number06337538001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer08/21/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LANTUS; NOVOLOG INSULIN
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age14 YR
Patient SexMale